# SDR SWAA2012122610854

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 69,949 hours, 65,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: BACB30LK3
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD GIRT BAR FLOOR MOUNT HAS RUSTY MOUNTING HARDWARE.  REPLACED R1 DOOR FORWARD GIRT BAR HARDWARE IAW AMM.
